New to forum

Go Back   The Diabetes Forum Support Community For Diabetics Online > Diabetes Forum Start Here > New Member Introductions

New Member Introductions Please start by introducing yourself to the rest of our community. We would be grateful if you could tell us a little bit about yourself and your experiences with Diabetes. The main aim of our community is to share experiences, knowledge and help increase the understanding and awareness of Diabetes. The introductions forum is a great place to start with the community. ■ RulesGetting Started With DiabetesForum.com


New to forum


Closed Thread
 
Shared Thread Thread Tools
Old 08-22-2012, 13:35   #1
Junior Member
 
Join Date: Aug 2012
Posts: 2


Smile New to forum

Have had diabetes for 6 months. Type 2. Does anyone get an upset stomach when taking Lantus? I take 35 units at night and get upset stomach shortly afterward. No problem till lately.

denmo is offline  
Old 08-22-2012, 13:57   #2
Inactive Member
 
David Burke's Avatar
 
Join Date: Dec 2011
Posts: 5,318

Member Type
Type Undiagnosed
Diagnosed in None

5321 likes received
Default

Welcome to our happy little club!

Sorry but I can't help with that problem. I don't remember having stomach problems when I took insulin, except for an occasional pain at the injection site. Maybe some one else can help.

Sent from my iPhone

David Burke is offline  
Old 08-23-2012, 02:41   #3
Senior Member
 
Humhum's Avatar
 
Join Date: Sep 2011
Location: Alabama USA
Posts: 360

Member Type
Type 2
Diagnosed in 2010

151 likes received
73 likes given
Default

I take 30 units of Lantus at night and haven't had any problems. I did when I took metformin.

__________________
Type 1.2
DX Oct 2010
60 yrs of
140 lbs
Lantus 32 units
Crestor
Singular
Creon 2 three times a day
Low carb and walking
Humhum is offline  
 
Old 08-23-2012, 06:33   #4
Junior Member
 
Join Date: Aug 2012
Location: San Diego, CA, USA
Posts: 3

Member Type
Type 2
Diagnosed in 2008

Default Lantus

Quote:
Originally Posted by denmo View Post
Have had diabetes for 6 months. Type 2. Does anyone get an upset stomach when taking Lantus? I take 35 units at night and get upset stomach shortly afterward. No problem till lately.
I think that is one of the listed side effects of Lantus.

Craig1464 is offline  
Old 08-23-2012, 07:49   #5
Junior Member
 
Join Date: Aug 2012
Posts: 2


Default

I took lantus for years...never had stomach issues on insulin.

Tr4cie is offline  
Closed Thread

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
New to Forum Mark New Member Introductions 8 01-21-2012 01:32
New to this forum bdelatte New Member Introductions 2 01-09-2012 23:13
new to the forum poonampv New Member Introductions 13 12-19-2011 16:54
New to forum jmjelde New Member Introductions 1 07-30-2011 03:35
New to forum Don Egan New Member Introductions 20 02-08-2011 23:41

LEGAL NOTICE
By using this Website, you agree to abide by our Terms and Conditions (the "Terms"). This notice does not replace our Terms, which you must read in full as they contain important information. You must not post any defamatory, unlawful or undesirable content, or any content copied from a third party, on the Website. You must not copy material from the Website except in accordance with the Terms. This Website gives users an opportunity to share information only and is not intended to contain any advice which you should rely upon. It does not replace the need to take professional or other advice. We have no liability to you or any other person in respect of any content on this Website.


All times are GMT +1. The time now is 02:31.




Powered by vBulletin®
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.